# SDR NACA2018071800026

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING STRINGER TIE ON BS787 S26R AFT CARGO PIT. AT MISSING STRINGER TIE LOCATION 787 STR 26R NEW FABRICATED PART INSTALLED IAW SRM 51-30-01 FIG 7 AND SRM 51-40-02 PAR 4.7 REV 116.
